# SDR DALA2024010900383

- Difficulty date: January 4, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 RH OFF-WING SLIDE COMPARTMENT DOOR 01 EA LATCH FOUND WORN. CORRECTIVE ACTION: REMOVED AND REPLACED AND ADJUSTED AND INSTALLATION TESTED AS PER B767-300 AMM 25-65-09 REV.140.00-DEC-15-2023. FOUND RESULT SATIS. (0138991)
